Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


No appetite!!!
Apr 11, 2009

I am HIV poz for 8 yrs and on Truvada and Viramune for 7 months. I only crave sweets and healthy food makes me sick. I take anti- nausea pills and I take the appetite stimulant Marinol. Some times pot to but nothing. I am 5ft 9 weigh 135. My doctor wants me to gain but I can't at all. What am I to do?

Response from Mr. Vergel

I would try eating a lot of fruit, sweet potatoes, and lean meats marinated in orange juice to start. Shakes made with whey protein and fruit may also be something you would like. You may also want to talk to your doctor about using Oxandrin for weight gain but make sure that your liver enzymes are monitored every two months or so while on it. Have your doctor check your testosterone levels and take a multivitamin twice a day in case that you may have zinc deficiency that is altering your taste.

Nelson


Previous
Supplements for liver
Next
HGH

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement